RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 1, Pages 32–35 (Mi dan40848)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

The problem of recovery of a two-dimensional Riemannian metric and integral geometry

R. G. Muhometov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (492 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 12.02.1976

Citation: R. G. Muhometov, “The problem of recovery of a two-dimensional Riemannian metric and integral geometry”, Dokl. Akad. Nauk SSSR, 232:1 (1977), 32–35

Citation in format AMSBIB
\Bibitem{Muh77}
\by R.~G.~Muhometov
\paper The problem of recovery of a two-dimensional Riemannian metric and integral geometry
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 1
\pages 32--35
\mathnet{http://mi.mathnet.ru/dan40848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0431074}
\zmath{https://zbmath.org/?q=an:0372.53034}


Linking options:
  • http://mi.mathnet.ru/eng/dan40848
  • http://mi.mathnet.ru/eng/dan/v232/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Popov, “The Generalized Radon Transform on the Plane, the Inverse Transform, and the Cavalieri Conditions”, Funct. Anal. Appl., 35:4 (2001), 270–283  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. V. Neschadim, “Differentsialnye tozhdestva v teorii obratnykh zadach kineticheskikh uravnenii”, Sib. zhurn. industr. matem., 7:2 (2004), 99–102  mathnet  mathscinet  zmath
    3. V. G. Romanov, “Ustoichivost v obratnykh zadachakh dlya giperbolicheskikh uravnenii”, Sib. elektron. matem. izv., 7 (2010), 4–10  mathnet
    4. V. G. Romanov, “A two-dimensional inverse problem for the viscoelasticity equation”, Siberian Math. J., 53:6 (2012), 1128–1138  mathnet  crossref  mathscinet  isi  elib  elib
    5. A. L. Nazarov, V. G. Romanov, “A uniqueness theorem for the inverse problem for the integrodifferential electrodynamics equations”, J. Appl. Industr. Math., 6:4 (2012), 460–468  mathnet  crossref  mathscinet
    6. V. G. Romanov, “On the determination of the coefficients in the viscoelasticity equations”, Siberian Math. J., 55:3 (2014), 503–510  mathnet  crossref  mathscinet  isi  elib  elib
    7. V. G. Romanov, “Recovering jumps in X-ray tomography”, J. Appl. Industr. Math., 8:4 (2014), 582–593  mathnet  crossref  mathscinet
    8. V. G. Romanov, “The problem of recovering the permittivity coefficient from the modulus of the scattered electromagnetic field”, Siberian Math. J., 58:4 (2017), 711–717  mathnet  crossref  crossref  isi  elib  elib
    9. V. G. Romanov, “Phaseless inverse problems that use wave interference”, Siberian Math. J., 59:3 (2018), 494–504  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019